# SDR ASOA2018100555237

- Difficulty date: September 25, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 38,924 hours, 29,298 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670900241
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 10065CARE JOB 710065MOD5 OP 99: AILERON AUTO PILOT SERVO BRACKET IS CRACKED AT FWD UPPER HOLE AT RBL 36. C/A: REPAIRED IAW EC/TC KSH670-90024-S02 AND EC/TC SH670-90000-S03.
